# SDR 9801309916

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS FOR CATWALK AND DOOR RELEASE HANDLE INOPERATIVE.  MAINTENANCE ACCOMPLISHED INTERIM REPAIR TO WIRING.  AIRCRAFT RETURNED TO SERVICE.
